# SDR FDEA200908102964

- Difficulty date: August 10, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- Aircraft time: 50,821 hours, 16,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: AFJ7002501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT REF EO 8-2550-7-2354 P2 STEP "E1" AFTER REMOVAL PARTS FOUND   DEEP CORROSION ON CHANNEL.  REPAIRED AREA IAW SRM 53-70-00 FIG 7 SHT 5 VOL I.
